# SDR SWAA2016060852582

- Difficulty date: June 2, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 35,747 hours, 20,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6573719
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SEAL RETAINER AFT OF NR 1 PYLON, 12" INBD OF DEFLECTION RIB CRACKED.  R & R RETAINER IAW SRM.
